# SDR CALA2010090200408

- Difficulty date: August 29, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 42,271 hours, 22,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STA 303.9 FRAME WEB CRACKED AT S16L REF EA 5310-04 659 OP2 STEPS 8 & 9 CABIN INSTALLED REPAIR AT FRAME STA 303.9 REF EA 5310-04659 OP2.
